# SDR 2021FA0000390

- Difficulty date: June 15, 2021
- Submitted: December 13, 2021
- Operation: General aviation
- Aircraft: N183TF
- Make and model: Lear 45LEAR
- Aircraft serial: 273
- Aircraft time: 5,074 hours, 4,561 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Control Unit
- Part number: C1444863003
- Part serial: 1590
- Condition: Faulted
- Location: Le Flaps
- Part time: 5,074 hours, 4,561 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PILOT REPORTS A FLAP MISCOMPARE CAS MESSAGE. COMPLIED WITH R&R OF FLAP CONTROL UNIT. OPS CHECKED OK. AIRCRAFT OK FOR RTS.
